# SDR AALA20110307TUL04

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 39,146 hours, 18,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP CONTROL VALVE WEARING INTO FRAME 1380.  INSTALLED DOUBLER PER AARD 53-10-00-28.
